U.S. doctors online nowAsk doctors free
Lincoln, NE
A 59-year-old female asked:

Went to academic university for glaucoma eval. dr said travatan can cause sunken eyes but i have deep set eyes so wouldn't notice. heard of this?

2 doctor answers4 doctors weighed in
Dr. Tim Conrad
Ophthalmology 35 years experience
No: This is not a known effect of travatan. It can cause darkening of the eyes, but not sinking of them.
Dr. Matthew Goren
33 years experience
No: Travatan does nothing to change the anatomy of the orbit of your eye. It can darken the pigmentation of the eye and surrounding areas, so maybe that's what he meant?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 25, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.